M. Barr and C. Wells, Category Theory for Computing Science, 1999.

D. Cohen and P. Jeavons, The Complexity of Constraint Languages, Handbook of Constraint Programming, 2006.
DOI : 10.1016/S1574-6526(06)80012-X

T. Feder and M. Y. Vardi, The Computational Structure of Monotone Monadic SNP and Constraint Satisfaction: A Study through Datalog and Group Theory, SIAM Journal on Computing, vol.28, issue.1, pp.57-104, 1999.
DOI : 10.1137/S0097539794266766

J. Foniok, Homomorphisms and Structural Properties of Relational Systems, 2007.

P. Hell and J. Ne?et?il, On the complexity of H-coloring, Journal of Combinatorial Theory, Series B, vol.48, issue.1, pp.92-110, 1990.
DOI : 10.1016/0095-8956(90)90132-J

P. Hell and J. Ne?et?il, Graphs and Homomorphisms, of Oxford Lecture Series in Mathematics and Its Applications, 2004.
DOI : 10.1093/acprof:oso/9780198528173.001.0001

P. Hell, J. Ne?et?il, and X. Zhu, Duality and polynomial testing of tree homomorphisms, Transactions of the American Mathematical Society, vol.348, issue.04, pp.1281-1297, 1996.
DOI : 10.1090/S0002-9947-96-01537-1

W. Hodges, A shorter model theory, 1997.

P. Komárek, Good characterisations in the class of oriented graphs, Czech (Dobré charakteristiky ve t?íd? orientovan´ychorientovan´ych graf?), 1987.

R. E. Ladner, On the Structure of Polynomial Time Reducibility, Journal of the ACM, vol.22, issue.1, pp.155-171, 1975.
DOI : 10.1145/321864.321877

B. Larose, C. Loten, and C. Tardif, A characterisation of first-order constraint satisfaction problems, Proceedings of the 21st IEEE Symposium on Logic in Computer Science (LICS'06), pp.201-210, 2006.

C. Loten and C. Tardif, Majority functions on structures with finite duality, European Journal of Combinatorics, vol.29, issue.4, pp.979-986, 2008.
DOI : 10.1016/j.ejc.2007.11.007

S. and M. Lane, Categories for the Working Mathematician, volume 5 of Graduate texts in mathematics, 1998.

M. Maróti, Abstract, The Journal of Symbolic Logic, vol.33, issue.03, 2005.
DOI : 10.1016/0097-3165(78)90022-5

J. Ne?et?il and C. Tardif, Duality Theorems for Finite Structures (Characterising Gaps and Good Characterisations), Journal of Combinatorial Theory, Series B, vol.80, issue.1, pp.80-97, 2000.
DOI : 10.1006/jctb.2000.1970

J. Ne?et?il and C. Tardif, Short Answers to Exponentially Long Questions: Extremal Aspects of Homomorphism Duality, SIAM Journal on Discrete Mathematics, vol.19, issue.4, pp.914-920, 2005.
DOI : 10.1137/S0895480104445630

A. Pultr, The right adjoints into the categories of relational systems, In Reports of the Midwest Category Seminar, IV Lecture Notes in Mathematics, vol.8, pp.100-113, 1970.
DOI : 10.1016/0021-8693(68)90036-7